Spectral singularities and asymptotics of contractive semigroups. I

Naboko, Sergei N. and Romanov, Roman V.: Spectral singularities and asymptotics of contractive semigroups. I. Acta scientiarum mathematicarum, (70) 1-2. pp. 379-403. (2004)

[img] Cikk, tanulmány, mű
math_070_numb_001_002_379-403.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2004
Volume: 70
Number: 1-2
Page Range: pp. 379-403
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 402-403.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16038

Actions (login required)

View Item View Item